# SDR REXA97078

- Difficulty date: March 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N406BH
- Make and model: Saab SF340A
- Aircraft serial: 340A074
- System (JASC): 2613 · Overheat Detection
- Part: Hot Light
- Condition: Illuminated
- Location: Lt Tail Pipe
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

TAIL PIPE HOT CAME ON DURING TAKEOFF, WENT OUT 30 SECONDS AFTER REDUCING TO FLIGHT IDLE.  PERFORMED OPS TEST OF RT AND LT ENGINE FIRE AND TAIL PIPE HOT DETECTORS SYSTEM TESTS NORMAL.  (M)
